Research

Stability of Non-Negative Lur'e Systems


Reference:

Bill, A., Guiver, C., Logemann, H. and Townley, S., 2016. Stability of Non-Negative Lur'e Systems. SIAM Journal on Control and Optimization, 54 (3), pp. 1176-1211.

Related documents:

[img]
Preview
PDF (bill_et_al_stability_nonnegative_Lure_published_version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (1319kB) | Preview

    Official URL:

    http://dx.doi.org/10.1137/140994599

    Related URLs:

    Abstract

    A stability/instability trichotomy for a class of nonnegative continuous-time Lur’e systems is derived. Asymptotic, exponential, and input-to-state stability concepts are considered. The presented trichotomy rests on Perron–Frobenius theory, absolute stability theory, and recent input-to-state stability results for Lur’e systems. Applications of the results derived arise in various fields, including density-dependent population dynamics, and two examples are discussed in detail.

    Details

    Item Type Articles
    CreatorsBill, A., Guiver, C., Logemann, H. and Townley, S.
    DOI10.1137/140994599
    Related URLs
    URLURL Type
    http://dx.doi.org/10.1137/140994599Free Full-text
    DepartmentsFaculty of Science > Mathematical Sciences
    Research CentresCentre for Mathematical Biology
    EPSRC Centre for Doctoral Training in Statistical Mathematics (SAMBa)
    RefereedYes
    StatusPublished
    ID Code50927

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...